Semigroups of Linear Transformations with Restricted Range

Robert Sullivan

    Research output: Contribution to journalArticlepeer-review

    22 Citations (Scopus)


    In 1975, Symons described the automorphisms of the semigroup T(X, Y) consisting of all total transformations from a set X into a fixed subset Y of X. Recently Sanwong, Singha and Sullivan determined all maximal (and all minimal) congruences on T(X, Y), and Sommanee studied Green's relations in T(X, Y). Here, we describe Green's relations and ideals for the semigroup T(V, W) consisting of all linear transformations from a vector space V into a fixed subspace W of V.
    Original languageEnglish
    Pages (from-to)441-453
    JournalBulletin of the Australian Mathematical Society
    Issue number3
    Publication statusPublished - 2008


    Dive into the research topics of 'Semigroups of Linear Transformations with Restricted Range'. Together they form a unique fingerprint.

    Cite this